# SDR 2005UALA01525

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 30,835 hours, 8,459 cycles
- Engine: Pwa PW2037
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED WIRES BEHIND CONNECTOR D40496 UNDER THE P37 PANEL. FIVE WIRES WERE FOUND DAMAGED WITHIN THE P37 PANEL IN THE VICINITY OF CONNECTOR D40496J ON AIRCRAFT 5596. FOUR WIRES WERE BURNT THROUGH AND ONE WIRE HAD INSULATION DAMAGE PRESENT UPON WIRE BUNDLE INSPECTION.
